# SDR IPXA2021111976134

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 29053
- Aircraft time: 105,601 hours, 18,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:PSMCABIN EMERGENCY LIGHT INOPEMERGENCY CEILING LIGHT LAMP REPLACEMENT PER AMM 33-51-07 OPS CK GD
